# SDR SWAA2016071353741

- Difficulty date: June 17, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD SUPPORT SHROUD ANGLE CRACKED AT BS 727, RBL 6.   R & R THE ANGLE IAW SRM.
